# SDR CA080407010

- Difficulty date: April 2, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 19,039 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Condition: Broken
- Location: Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

STEERING CABLE BROKE ON TAXI WHILE THE AIRCRAFT WAS PREPARING FOR TAKEOFF.
